Maximum Entropy Approximations for Asymptotic Distributions of Smooth Functions of Sample Means
Article first published online: 23 APR 2010
© 2010 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 38, Issue 1, pages 130–146, March 2011
How to Cite
WU, X. and WANG, S. (2011), Maximum Entropy Approximations for Asymptotic Distributions of Smooth Functions of Sample Means. Scandinavian Journal of Statistics, 38: 130–146. doi: 10.1111/j.1467-9469.2010.00698.x
- Issue published online: 23 APR 2010
- Article first published online: 23 APR 2010
- Received December 2008, in final form January 2010
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!